List of citations in Numdam for : Linear forms in p-adic logarithms. II

Compositio Mathematica, Volume 74 (1990) no. 1, p. 15-113


Philippon, Patrice

Journal de théorie des nombres de Bordeaux, Volume 7 (1995) no. 1, p. 191-218

Yu, Kunrui

Compositio Mathematica, Volume 91 (1994) no. 3, p. 241-276

Tzanakis, N.; de Weger, B. M. M.

Compositio Mathematica, Volume 84 (1992) no. 3, p. 223-288


Pingping, Dong

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 2, p. 195-250